Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 273830, 9 pages
http://dx.doi.org/10.1155/2015/273830
Research Article

Approximate Method for Solving the Linear Fuzzy Delay Differential Equations

Department of Applied Mathematics, Bharathiar University, Coimbatore 641 046, India

Received 7 September 2015; Accepted 8 October 2015

Academic Editor: Carlo Bianca

Copyright © 2015 S. Narayanamoorthy and T. L. Yookesh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Narayanamoorthy and T. L. Yookesh, “Approximate Method for Solving the Linear Fuzzy Delay Differential Equations,” Discrete Dynamics in Nature and Society, vol. 2015, Article ID 273830, 9 pages, 2015. doi:10.1155/2015/273830